E-Prints Complutense

Nonreflecting boundary conditions for discrete waves

Impacto

Descargas

Último año

Carpio, Ana y Tapiador Fernández, Bárbara (2010) Nonreflecting boundary conditions for discrete waves. Journal of Computational Physics, 229 (5). pp. 1879-1896. ISSN 0021-9991

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

2MB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021999109006329



Resumen

We introduce a new class of nonreflecting boundary conditions for lattice models, which minimizes reflections at artificial boundaries. Exact integrodifferential boundary conditions for finite chains and half-spaces are obtained by means of Green's functions for initial value problems. Truncating the resulting integrals in time, we obtain absorbing boundary conditions. Numerical tests illustrate the ability of these conditions to suppress reflections.


Tipo de documento:Artículo
Palabras clave:Molecular-dynamics; Hyperbolic systems; Absorbing layer; Simulations; Propagation; Equations; Nonreflecting boundary conditions; Green's functions; Lattice models; Discrete wave equations; Transparent boundary conditions; Absorbing boundary conditions; Dirichlet-to-Neumann operators; Molecular dynamics
Materias:Ciencias > Física > Física matemática
Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:14881
Depositado:19 Abr 2012 08:44
Última Modificación:28 Oct 2016 08:26

Descargas en el último año

Sólo personal del repositorio: página de control del artículo